Journal article icon

Journal article

Nonuniversality in low-volume-fraction Ostwald ripening

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10955-006-9154-3

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF STATISTICAL PHYSICS More from this journal
Volume:
124
Issue:
1
Pages:
231-259
Publication date:
2006-07-01
DOI:
EISSN:
1572-9613
ISSN:
0022-4715
Keywords:
Pubs id:
pubs:6813
UUID:
uuid:0639a4ab-0a4a-4954-ad5d-4ad8f49e3a0b
Local pid:
pubs:6813
Source identifiers:
6813
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP